MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine2 result generated on the alinity c processing module on a 59-yr old patient.The following results were provided: on (b)(6) 2024, sid (b)(6) = 7.0 / 2.74 mg/dl, another alinity = 2.76 mg/dl.New sample drawn in the emergency room at another laboratory = 0.7 mg/dl; this sample sid (b)(6) = 0.7 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section h11 corrected lot# to 65446ud00.A review of tickets determined that there is normal complaint activity for alinity creatinine ln 4t91 lot 65446ud00.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.Retain file kit testing met all acceptance criteria and the product is performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity creatinine ln 4t91 lot 65446ud00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated creatinine2 result generated on the alinity c processing module on a 59-yr old patient.The following results were provided: (b)(6) 2024 sid (b)(6) = 7.0 / 2.74 mg/dl, another alinity = 2.76 mg/dl.New sample drawn in the emergency room at another laboratory = 0.7 mg/dl; this sample sid (b)(6) = 0.7 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for alinity creatinine ln 4t91 lot 64554ud00.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.Retain file kit testing met all acceptance criteria and the product is performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity creatinine ln 4t91 lot 64554ud00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated creatinine2 result generated on the alinity c processing module on a 59-yr old patient.The following results were provided: on (b)(6) 2024 sid (b)(6) = 7.0 / 2.74 mg/dl, another alinity = 2.76 mg/dl.New sample drawn in the emergency room at another laboratory = 0.7 mg/dl; this sample sid (b)(6) = 0.7 mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20949898
Report Number3005094123-2024-00646
Device Sequence Number18212781
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)250926(10)65446UD00
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Catalogue Number04T91-20
Device Lot Number65446UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer01/10/2025
01/10/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date01/13/2025
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age59 YR
Patient SexUnknown